# SDR CALA2014031800355

- Difficulty date: March 17, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 49,315 hours, 17,384 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING APPROACH FLAPS LOCKED OUT AT 25 & WOULD NOT EXTEND TO 30.  ALL APPLICABLE CHECKLISTS COMPLETED, LANDING WITH INCIDENT IAW FIM TASK 27-51-00-810-801.  PERFORMED FSEU BITE NO FAULTS OR PREVIOUS FAULTS LAST 28 LEGS.  INSPECTED FLAPS & COMPLIED WITH FLAP LOAD RELIEF GT 27-51-00-810-803.  OPERATED FLAPS SEVERAL TIMES, OPERATIONS CHECKED GOOD.
